# SDR 372PA0018

- Difficulty date: March 25, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 33,579 hours, 26,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF CABIN FLOOR EMERGENCY STRIP LIGHTING OUT.  FOUND DIRTY SOCKETS AT INVERTER STRIP, CLEANED SAME.  REMOVED AND REPLACED AFT SECTION OF FLOOR LIGHTS PER MM 33-51-21.  OPS CHECK GOOD PER MM 33-51-02.
